# SDR AALA201905219005

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 7,426 hours, 2,974 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part serial: 49FH42
- Condition: Faulty
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING TAKEOFF ROLL COMMANDED N1 INCREASED BY .87% (AFTER SELECTING THE TOGA SWITCH) ON THE LEFT ENGINE. MAINTENANCE FOUND NUMEROUS LEG FAULTS FOR FCC-A . REPLACED FCC-A IAW AMM 22-11-33 . SYSTEM PASSED ALL REQUIRED TESTS.
